# SDR AALA201504289026

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N565UW
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 7,970 hours, 3,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL SOFT.  REPLACED FWD GALLEY FLOOR PANEL IAW AMM 53-12-12-400-001.
